I have been diagnosed with MS for 8 years. I have been on Copaxone for about 5 years. I also take Provigil, Mirapex, and Cymbalta. I have been experiencing a very bad taste in my mouth for about 96 hours (4 days). I have not changed any medicines, don't have any sinus drainage, no sores in mouth. Everything I eat or drink tastes awful. It's kind of a metal taste, kind of a bitter taste. Even water tastes bad. Any ideas?
Do you have any allergies that you know about? It is spring and pollen season. Also sometimes sleeping with your mouth open can leave a bad taste but I can't imagine it lasting this long.
Have you done any steroid treatment lately? Steroids can quite often cause this type of bad taste.
On this MS world forum they discuss having a metallic taste and what people do about it.
On this site they list some of the very common reasons for having a bad taste in your mouth and one that they list is having dental problems. Is this a possibility for you?
And on this medical site they list drugs which can leave a bad taste in your mouth and Copaxone is one of the drugs listed.
On this government web site they discuss ways to get the bad taste to go away. Some of their suggestions include:
Your best bet though is to call your doctor and find out what he or she thinks may be the underlying cause of this. Four days is a considerable amount of time and if it is not going away you might want to get things checked out just for peace of mind.
Thank you for your question!